Hermitian Tensor Product Approximation of Complex Matrices and Separability
Shao-Ming Fei, Naihuan Jing, and Bao-Zhi Sun
Contact the author: Please use for correspondence this email.
Submission date: 11. Jan. 2006 (revised version: February 2006)
published in: Reports on mathematical physics, 57 (2006), p. 271-288
DOI number (of the published article): 10.1016/S0034-4877(06)80021-2
PACS-Numbers: 03.67.-a, 03.65.Ud, 03.65.Ta
Keywords and phrases: separability, matrix, tensor product
Download full preprint: PDF (190 kB), PS ziped (181 kB)
The approximation of matrices to the sum of tensor products of Hermitian matrices is studied. A minimum decomposition of matrices on tensor space in terms of the sum of tensor products of Hermitian matrices on and is presented. From this construction the separability of quantum states is discussed.